# SDR COMA0560216

- Difficulty date: March 29, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 14,300 hours, 12,209 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 930
- Condition: Unreliable
- Location: Nlg
- Part time: 14,296 hours, 12,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5222 GEAR DISAGREE WARNING NLG DID NOT RETRACT.  REPLACED THE NLG PRIORITY VALVE.
